MathSciNet Relay Station
MathSciNet bibliographic data
MR1231307 (95e:73040) 73T05
Yun, Tian Quan Asymptotic solution of a small parametered $2$-D integral equation arising from a contact problem of elasticity based on the solution of a $2$-D integral equation. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1221–1227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement